MathSciNet Relay Station
MathSciNet bibliographic data
MR1900285 14R10
Shpilrain, Vladimir; Yu, Jie-Tai Affine varieties with equivalent cylinders. J. Algebra 251 (2002), no. 1, 295–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement